# SDR SWIA202161199

- Difficulty date: July 29, 2021
- Submitted: September 23, 2021
- Operation: Air carrier
- Aircraft: N766SK
- Make and model: Cndair CL600*
- Aircraft serial: 10232
- Aircraft time: 42,100 hours, 27,112 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*AFT BAGGAGE BAY DOOR SURROUND STRUCTURE: FWD SADDLE FITTING IS GOUGED (MARKED).    (C-CHECK RO 9-21-21)   COMPLIED WITH ALL STEPS OF REO 670-53-61-1939 REV Â€“ DATED 2021-08-12 FOR GOUGE ON AFT BAGGAGE BAY DOOR SURROUND STRUCTURE: FWD SADDLE FITTING
